# SDR VNAA2025080711101

- Difficulty date: July 30, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 31,007 hours, 25,161 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Panel
- Part number: CC6705115525
- Part serial: BN351889
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP IN FLIGHT, SHORTLY AFTER GEAR UP,  PLANE CAME IN WITH NWS INOP CAUTION MSG. NWS INOP MESSAGE CAME ON IN FLIGHT WHEN TAKEOFF HAPPENED. WHEN PLANE LANDED NWS INOP WAS CLEARED BY CB RESET BY THE PILOTS PER THE MIPM. PILOTS TAXI PLANE TO GATE AFTER CIRCUIT BREAKER RESET AND FAULT DID NOT REOCCUR. REMOVED AND REPLACED NWS CONTROL PANEL IAW CRJ 700 AMM 32-51-36-000/400-801-A01. OPS CHECK GOOD.
